# SDR ASAA2012081092694

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,890 hours, 4,776 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MESSAGE NR 73-11282 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE ON ENGINE NR 2.  ACFT GROUNDED. FOR ENGINE NR 2 ACCOMPLISHED FIM 73-27-00-810-805-F00.  ONLY 1 OCCURRENCE OF THIS FAULT LOGGED IN FAULT HISTORY. AFTER ENGINE RUN AND EEC TEST, FLIGHT LEG 0 SHOWED NO FAULTS.
